# SDR USAA920081993

- Difficulty date: November 1, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 61,491 hours, 27,476 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 625 PHX-OAK EMERGENCY EQUIPMENT FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  MX R&R FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS CHECK WAS GOOD.
